Research

Items by Galaktionov, Victor

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 60.

Alvarez-Caudevilla, P., Evans, J. and Galaktionov, V., 2015. Forthcoming. Towards optimal regularity for the fourth-order thin film equation in RN: Graveleau-type focusing self-similarity. Journal of Mathematical Analysis and Applications, 321 (2), pp. 1099-1123. Item availability may be restricted.

Álvarez-Caudevilla, P. and Galaktionov, V. A., 2015. Well-posedness of the Cauchy problem for a fourth-order thin film equation via regularization approaches. Nonlinear Analysis: Theory Methods & Applications, 121, pp. 19-35.

Álvarez-Caudevilla, P., Colorado, E. and Galaktionov, V. A., 2015. Existence of solutions for a system of coupled nonlinear stationary bi-harmonic Schrödinger equations. Nonlinear Analysis: Real World Applications, 23, pp. 78-93.

Evans, J., Galaktionov, V. and Alvarez-Caudevilla, P., 2015. The Cauchy problem for a tenth-order thin film equation II. Oscillatory source-type fundamental similarity solutions. Discrete and Continuous Dynamical Systems - Series A, 35 (3), pp. 807-827. Item availability may be restricted.

ÁLvarez-Caudevilla, P. and Galaktionov, V. A., 2014. The p-laplace equation in domains with multiple crack section via pencil operators. Advanced Nonlinear Studies, 15 (1), pp. 91-116.

Álvarez-Caudevilla, P., Evans, J. D. and Galaktionov, V. A., 2013. The Cauchy problem for a tenth-order thin film equation I. Bifurcation of oscillatory fundamental solutions. Mediterranean Journal of Mathematics, 10 (4), pp. 1761-1792.

Galaktionov, V.A., Mitidieri, E. and Pohozaev, S.I., 2012. Global sign-changing solutions of a higher order semilinear heat equation in the subcritical fujita range. Advanced Nonlinear Studies, 12 (3), pp. 569-596.

Alvarez-Caudevilla, P. and Galaktionov, V. A., 2011. Local bifurcation-branching analysis of global and "blow-up" patterns for a fourth-order thin film equation. NoDEA-Nonlinear Differential Equations and Applications, 18 (5), pp. 483-537.

Galaktionov, V. A., Mitidieri, E. and Pohozaev, S. I., 2011. Variational approach to complicated similarity solutions of higher-order nonlinear PDEs. II. Nonlinear Analysis: Real World Applications, 12 (4), pp. 2435-2466.

Galaktionov, V. and Svirshchevskii, S. R., 2011. Invariant solutions of nonlinear diffusion equations with maximal symmetry algebra. Journal of Nonlinear Mathematical Physics, 18, pp. 107-121.

Galaktionov, V. A. and Kamotskiy, I. V., 2010. On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials. Transactions of the American Mathematical Society, 362 (8), pp. 4117-4136.

Galaktionov, V., 2010. Shock waves and compactons for fifth-order non-linear dispersion equations. European Journal of Applied Mathematics, 21 (1), pp. 1-50.

Galaktionov, V. A., 2010. Very singular solutions for thin film equations with absorption. Studies in Applied Mathematics, 124 (1), pp. 39-63.

Galaktionov, V. A., Mitidieri, E. and Pohozaev, S. I., 2009. On global solutions and blow-up for Kuramoto-Sivashinsky-type models, and well-posed Burnett equations. Nonlinear Analysis: Theory Methods & Applications, 70 (8), pp. 2930-2952.

Galaktionov, V. A., 2009. Three types of self-similar blow-up for the fourth-order p-Laplacian equation with source. Journal of Computational and Applied Mathematics, 223 (1), pp. 326-355.

Galaktionov, V. A., 2008. Nonlinear Dispersion Equations: Smooth Deformations, Compactions, and Extensions to Higher Orders. Computational Mathematics and Mathematical Physics, 48 (10), pp. 1823-1856.

Galaktionov, V. A. and Pohozaev, S. I., 2008. Third-Order Nonlinear Dispersive Equations: Shocks, Rarefaction, and Blowup Waves. Computational Mathematics and Mathematical Physics, 48 (10), pp. 1784-1810.

Galaktionov, V., Mitidieri, E. and Pohozaev, S. I., 2008. Capacity induced by a nonlinear operator and applications. Georgian Mathematical Journal, 15 (3), pp. 501-516.

Galaktionov, V. A. and Harwin, P. J., 2008. On Center Subspace Behavior in Thin Film Equations. SIAM Journal on Applied Mathematics, 69 (5), pp. 1334-1358.

Galaktionov, V., 2008. On higher-order viscosity approximations of odd-order nonlinear PDEs. Journal of Engineering Mathematics, 60 (2), pp. 173-208.

Galaktionov, V. A. and Svirshchevskii, S. R., 2007. Exact Solutions and Invariant Subspaces of Nonlinear Partial Differential Equations in Mechanics and Physics. Boca Raton, FL.: Chapman Hall/CRC. (Chapman & Hall/CRC Applied Mathematics and Nonlinear Science)

Galaktionov, V. A., 2005. On extensions of Hardy's inequalities. Communications in Contemporary Mathematics, 7, 97--120.

Galaktionov, V. A. and Shishkov, A. E., 2005. Self-similar boundary blow-up for higher-order quasilinear parabolic equations. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 135, 1195--1227.

Galaktionov, V. A. and King, J. R., 2005. Stabilization to a singular steady state for the Frank-Kamenetskii equation in a critical dimension. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 135, 777--787.

Galaktionov, V. A. and Shishkov, A. E., 2004. Structure of boundary blow-up for higher-order quasilinear parabolic equations. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 460, 3299--3325.

Chaves, M. and Galaktionov, V. A., 2004. Stability of perturbed nonlinear parabolic equations with Sturmian property. Journal of Functional Analysis, 215, 253--270.

Galaktionov, V. A., 2004. On higher-order semilinear parabolic equations with measures as initial data. Journal of the European Mathematical Society, 6, 193--205.

Galaktionov, V. A., 2004. Geometric Sturmian theory of nonlinear parabolic equations and applications. Vol. 3. Boca Raton, FL: Chapman & Hall/CRC. (Applied Mathematics and Nonlinear Science Series, 3.)

Budd, C. J., Galaktionov, V. A. and Williams, J. F., 2004. Self-similar blow-up in higher-order semilinear parabolic equations. SIAM Journal on Applied Mathematics, 64 (5), pp. 1775-1809.

Galaktionov, V. A. and Williams, J. F., 2003. Blow-up in a fourth-order semilinear parabolic equation from explosion-convection theory. European Journal of Applied Mathematics, 14, 745--764.

Galaktionov, V. A. and Pohozaev, S. I., 2003. On similarity solutions and blow-up spectra for a semilinear wave equation. Quarterly of Applied Mathematics, 61, 583--600.

Galaktionov, V. A. and Pohozaev, S. I., 2003. Blow-up and critical exponents for nonlinear hyperbolic equations. Nonlinear Analysis: Theory Methods & Applications, 53, p. 453.

Galaktionov, V. A. and Shishkov, A. E., 2003. Saint-Venant's principle in blow-up for higher-order quasilinear parabolic equations. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 133, 1075--1119.

Egorov, Y. V., Galaktionov, V. A., Kondratiev, V. A. and Pohozaev, S. I., 2002. On the asymptotics of global solutions of higher-order semilinear parabolic equations in the supercritical range. Comptes Rendus Mathematique, 335, 805--810.

Ferreira, R., Galaktionov, V. A. and Vazquez, J. L., 2002. Uniqueness of asymptotic profiles for an extinction problem. Nonlinear Analysis: Theory Methods & Applications, 50, p. 495.

Galaktionov, V. A. and Vazquez, J. L., 2002. The problem of blow-up in nonlinear parabolic equations. Discrete and Continuous Dynamical Systems, 8, 399--433.

Chaves, M. and Galaktionov, V. A., 2001. Regional blow-up for a higher-order semilinear parabolic equation. European Journal of Applied Mathematics, 12, 601--623.

Galaktionov, V. A., 2001. On a spectrum of blow-up patterns for a higher-order semilinear parabolic equation. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 457, 1623--1643.

This list was generated on Thu Sep 3 10:42:25 2015 IST.